Jump to content

Need support please help


[Yo...]

Recommended Posts

Hey Everyone,

I've been on klonopin for 4-5 years. At most I was on 3mg, Ive been on .25 for about a year now. I so want off of it!! I'm on day 8 of my taper off of .25. I'm pretty much just shaving a piece off of my half tablet. So I'm taking about 2/3Rd's of the .25 every night. I'm not titrating, although that would probably be easier. I don't have much of a life right now and I think Id rather just get it over with while I'm not working much. Theres never a good time to do this. Im taking 3mg time release melatonin to help out.

 

Ive been crying a lot since my taper. I'm pretty much a nut case, thank God my husband is supportive. I slept great nights 1-5 of the taper then I didn't sleep at all night 6, slept night 7, and well its after 3am now on night 8, so I think night 8 is pretty much a fail. I'm wondering if this not sleeping thing will even out or if it just gets worse!!?  I got on the klonopin for sleep years ago, and I have sleep issues regardless of taking it. But the past year has been better than most.

 

I'm a super healthy girl, love my yoga, rock climbing, hiking. What I'm really getting bothered by is my inability to be active due to being so damn tired..... I really really NEED my yoga and climbing. I'm being shut down right and left right now because my body is just exhausted but my brain wont let it sleep. UGH.

 

I really need some support. I know this is only temporary, but this is the hardest thing Ive ever done. My anxiety is out of control right now.  :'(

Link to comment
Share on other sites

Hi YogaGirl and welcome to Benzo Buddies.

 

First, let me congratulate you on making your way from 3 mgs to .25 mgs.  That is something to be proud of!

 

For many of us, that last little bit of the taper can be very rough.  It can be difficult to make dry cuts with Klonopin below .25 mgs, unless you are simply cutting it in half and going to .125 mgs.  However, for many at the end of their taper, that is too big of a reduction.

 

You might like to consider titration.  It could make this last part of your taper a bit eaiser.  If you like, you can start a thread here for guidance. http://www.benzobuddies.org/forum/index.php?board=62.0

 

Please know that you are not alone.  When I first started my journey to become benzo free, I cried a lot myself and felt that it would never end.  But it did.  Our bodies simply need time to heal.  If you can prepare yourself for what you might expect with some of the symptoms, it might help you to feel a little less distressed.

 

Have you read the Ashton Manual?  It's a wealth of information on benzos, how to withdraw, symptoms, etc.  Here is a link for you: http://www.benzo.org.uk/manual/index.htm

 

We're glad to have you, and please feel freeto ask questions. :)

Link to comment
Share on other sites

Hello YogaGirl, Welcome!

 

It's sounds like you have a healthy lifestyle, don't worry, you'll be able to get back to everything you love once free from the drug and the withdrawal symptoms.  I'd like to echo Missy's comments, great job on reducing your dose thus far, if I may ask, how did you get from 3 to .25 mgs, did you taper?

 

Pam

 

Link to comment
Share on other sites

Thanks you guys for the posative words. I really REALLY need that right now. I need to hear that this wont last forever. I am so incedibly tempted to just go back to my normal dose so this terrible heavy feeling in my chest will leave and I can sleep!!

 

Pam, you asked how I went from 3 to .25. Over the years I have gone up and down on klonopin so many times. At my very worst I was on 3 mg a day. The thing is, I was on all sorts of other stuff (have been since I was 14, Im 28 now). Things Ive taken:prozac, effexor, welbutrin, abilify, trazadone, ativan, topamax, ambien, seroquel,  etc etc... the list goes on. I was sort of raised to think I needed this shit. Going from 3mg to 2 is easy when you have a whole host of other drugs to fall back on!!

 

Ive been off of ALL psch drugs for about a year now. Klonopin has been the hardest. I cut back in october of last year, form 1mg to .25 in 5 days. I went to a 5 day music/yoga festival and forced myself into a situation where I had stuff to do 24 hours a day. I didnt sleep for those 5 days, but it didnt seem so bad because everyone else was up and it was easy to curb the anxiety doing yoga, singing, and meditating all day! I personally think health insurance should pay for people who detox to do to yoga festivals!! LOL

 

Anyway, right now I don't have much to do. My job is shitty and very few hours, Im in the middle of buying a house (Signing the papers today!) I really need to work, as I have WAY too much time with my MIND right now. Being awake constantly leaves a lot of time to think about shit that doesn't matter. Im flying out to visit a friend on the 31st and staying for 10 days. Im very tempted to not bring my Klonopin.... It just seems like a good place to detox, but at the same time Im absolutely terrified. In fact I have so much anxiety right now that Im considering canceling my visit. 

 

I know that I can get through this, I just need the support of other people in my life. I've never had that support and Im hoping to find some good people here to keep me from slipping. I want to be 100% drug free once and for all!

 

Thank you guys so much for listening.

Link to comment
Share on other sites

Hi Yogagirl,

I think you will find that BB's is a great site to get help with a taper and get support you need as well.  I did a lot of reading here (still do!) that helped me learn that I was not alone with all the crazy stuff that happens with Benzo w/d, and to learn how to w/d and more.  (Hey, it is also something to do on those sleepless nights!)

You have kept your sense of humor though this all--and trust me you will need it!

Welcome aboard!

itzsweird

p.s.  I also hope you ask around/research before you decide to jump from the .25mg.  I do not know what is best for you, but since you are having a lot of w/d symptoms now, sometimes stabilizing, then titrating down is a bit easier on getting off benzos.  I know how anxious you are to be drug-free, and I applaud your efforts.  For many, it is just too big of a shock, and it sometimes sets folks back. Whatever you end up choosing, there are people who have been though it all here!

 

Link to comment
Share on other sites

You've really come a long way and should be commended.

 

Sleep seems to be a big issue for many of us.  I know when I don't sleep, I feel so much worse. 

 

Congrats on buying your new house!  That should keep you occupied for a while and hopefully won't cause any stress. :thumbsup:

 

By the way, it would be helpful if you could refrain from using foul language, per our FUM.  Thanks ;)

Link to comment
Share on other sites

×
×
  • Create New...